Alert archive / Maine / Wind Chill Warnings in 2019

Wind Chill Warning 2, NWS Gray, ME

February 26, 2019Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire

NWS Gray, ME issued this wind chill warning at Feb 26, 2019, 2:53 PM EST for Franklin County, Oxford County, Somerset County, Maine; Coos County, New Hampshire. It was in force for 19 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 26, 2019, 2:53 PM EST (19:53 UTC)
Expired
Feb 27, 2019, 10:00 AM EST
In force
19 hr
Issued by
NWS Gray, ME

Counties Franklin County, ME, Oxford County, ME, Somerset County, ME, Coos County, NH

The radar

The Portland,ME radar (KGYX), 118 km from the middle of the area, began a volume at 19:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 7.9 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2019-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2019-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939587897117136156Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1614 m above ground
0-6 km bulk shear
103 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
12 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

607 
WWUS41 KGYX 261953
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
253 PM EST Tue Feb 26 2019

...BITTERLY COLD WIND CHILL VALUES THROUGH WEDNESDAY MORNING...

Arctic air continues to pour into the region on a strong northwest
wind. The combination of cold temperatures and strong winds will 
create wind chill values that will reach dangerously cold levels. 
The cold will finally ease up a bit Wednesday morning as winds 
finally die down.

MEZ007>009-NHZ001-002-271500-
/O.UPG.KGYX.WC.Y.0008.000000T0000Z-190227T1500Z/
/O.NEW.KGYX.WC.W.0002.190226T1953Z-190227T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
and Lancaster
253 PM EST Tue Feb 26 2019

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM EST WEDNESDAY...

* WHAT...Dangerously cold wind chills. Wind chills as low as 35 
  below zero.

* WHERE...In New Hampshire, Northern Coos and Southern Coos 
  Counties. In Maine, Northern Oxford, Northern Franklin and 
  Central Somerset Counties.

* WHEN...Until 10 AM EST Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

MEZ012>014-NHZ003-004-271500-
/O.CON.KGYX.WC.Y.0008.000000T0000Z-190227T1500Z/
Southern Oxford-Southern Franklin-Southern Somerset-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
253 PM EST Tue Feb 26 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST
WEDNESDAY...

* WHAT...Very cold wind chills. Wind chills as low as 29 below 
  zero.

* WHERE...In New Hampshire, Northern Grafton and Northern 
  Carroll Counties. In Maine, Southern Franklin, Southern Oxford 
  and Southern Somerset Counties.

* WHEN...Until 10 AM EST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$

Schwibs
2 follow-up statements
308 
WWUS41 KGYX 270740
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
240 AM EST Wed Feb 27 2019

...BITTERLY COLD WIND CHILL VALUES THROUGH WEDNESDAY MORNING...

Arctic air continues to pour into the region on a strong
northwest wind. The combination of cold temperatures and strong
winds will create wind chill values that will reach dangerously
cold levels. The cold will finally ease up a bit Wednesday
morning as winds finally die down.

MEZ007>009-NHZ001-002-271500-
/O.CON.KGYX.WC.W.0002.000000T0000Z-190227T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
and Lancaster
240 AM EST Wed Feb 27 2019

...WIND CHILL WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Dangerously cold wind chills. Wind chills as low as 35 
  below zero.

* WHERE...In New Hampshire, Northern Coos and Southern Coos 
  Counties. In Maine, Northern Oxford, Northern Franklin and 
  Central Somerset Counties.

* WHEN...Until 10 AM EST Wednesday.

* ADDITIONAL DETAILS...The dangerously cold wind chills could 
  cause frostbite on exposed skin in as little as 10 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Warning means the combination of very cold air and
the wind will create dangerously low wind chill values. Frostbite
can occur quickly and even hypothermia or death if precautions
are not taken. 

&&

$$

MEZ012>014-NHZ003-004-271500-
/O.CON.KGYX.WC.Y.0008.000000T0000Z-190227T1500Z/
Southern Oxford-Southern Franklin-Southern Somerset-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
240 AM EST Wed Feb 27 2019

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* WHAT...Very cold wind chills. Wind chills as low as 29 below 
  zero.

* WHERE...In New Hampshire, Northern Grafton and Northern 
  Carroll Counties. In Maine, Southern Franklin, Southern Oxford 
  and Southern Somerset Counties.

* WHEN...Until 10 AM EST Wednesday.

* ADDITIONAL DETAILS...The cold wind chills could cause 
  frostbite on exposed skin in as little as 30 minutes.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that cold air and the wind will
combine to create low wind chills. Frostbite and hypothermia can
occur if precautions are not taken. Make sure you wear a hat and
gloves. 

&&

$$
509 
WWUS41 KGYX 271448
WSWGYX

URGENT - WINTER WEATHER MESSAGE
National Weather Service Gray ME
948 AM EST Wed Feb 27 2019

MEZ007>009-NHZ001-002-271600-
/O.EXP.KGYX.WC.W.0002.000000T0000Z-190227T1500Z/
Northern Oxford-Northern Franklin-Central Somerset-Northern Coos-
Southern Coos-
Including the cities of Upton, Wilsons Mills, Andover, Byron, 
Middle Dam, Roxbury, South Arm, Coburn Gore, Davis, Oquossoc, 
Rangeley, Avon, Kingfield, Phillips, New Portland, Brassua, 
Long Pond, Moosehead, Pittston Farm, Seboomook, Bingham, Jackman,
Errol, Millsfield, Colebrook, Berlin, Dummer, Milan, York Pond, 
and Lancaster
948 AM EST Wed Feb 27 2019

...WIND CHILL WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...

While the period of dangerously cold wind chills is coming to an
end, temperatures continue to be cold this afternoon and wind 
chill values are expected to remain near zero.

$$

MEZ012>014-NHZ003-004-271600-
/O.EXP.KGYX.WC.Y.0008.000000T0000Z-190227T1500Z/
Southern Oxford-Southern Franklin-Southern Somerset-
Northern Grafton-Northern Carroll-
Including the cities of Bethel, Bryant Pond, Hanover, 
Locke Mills, Milton, Newry, Rumford, Norway, Fryeburg, Oxford, 
Farmington, New Sharon, New Vineyard, Temple, Wilton, 
Chesterville, Jay, Athens, Cornville, Skowhegan, Palmyra, 
Pittsfield, Embden, Madison, Bethlehem, Lincoln, Littleton, 
Sugar Hill, Thornton, Waterville Valley, Woodstock, Jackson, 
North Conway, Albany, Conway, Chatham, and Crawford Notch
948 AM EST Wed Feb 27 2019

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

While the period of hazardous, cold wind chills is coming to an 
end, temperatures continue to be cold this afternoon and wind 
chill values are expected to remain in the single digits above
zero.

$$

Legro

What forecasters said that day

The local office's own words before this wind chill warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gray, ME wrote its last area forecast discussion before this wind chill warning went out at Feb 26, 9:07 AM EST, 5 hours 46 minutes earlier.

Area forecast discussion, Feb 26, 9:07 AM EST, 5 hours 46 minutes before
Area Forecast Discussion
National Weather Service Gray ME
907 AM EST Tue Feb 26 2019

.SYNOPSIS...
Cold Arctic air continues to flood into the area today on a
strong west northwest wind. High pressure will move in from the
west tonight with winds finally diminishing. A weak area of low
pressure will move out of the Great Lakes and through southern
New England Wednesday night...spreading light snow across the
southern half of New Hampshire and southwest Maine. Cool high
pressure returns for Thursday and Friday with temperatures
gradually warming back up closer to normal for this time of
year. The next low pressure system will move toward the area
this weekend.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...

905 AM...at 13z a 974 millibar low centered east of
Newfoundland with a 1039 millibar high centered over Minnesota.
Outside of a few scattered clouds along the international
border...clear skies under the building surface high. Gusty
northwest flow continues today with winds easing late today as
the pressure gradient begins to relax across the forecast area.
no changes to current marine or land headlines. for this minor
ESTF update...I ingested the mesonet into near term grids.

Prev Disc...
715AM UPDATE...
Have made some adjustments based on early morning temperatures.
Have also cut back on the snow showers in the mountains as this
seems to be winding down quickly with the drier air moving in.
Only a few flurries here and there from this point forward.
Still windy this morning with Portland hitting 40 KT (46 MPH)
again this hour. Expect these peak gusts to decrease a bit
during the day today.

ORIGINAL DISCUSSION...
Strong wind gusts continue early this morning despite the lack
of sun to aid mixing. Mixing is occurring from the top down
entirely due to cold advection which tends to allow wind gusts
an easier route down to the ground level. With wind gusts near
45 MPH have decided to issue a Wind Advisory for most of the
area downwind of the mountains with occasional gusts to 50 MPH
possible. Cold advection halts around sunrise with diurnal
warming leading to an even greater depth of mixing this
afternoon. This time it's bottom up mixing, though, which is not
as efficient at letting the strong wind gusts down to ground
level. However, wind gusts of 35 to 40 MPH are still expected
with occasional gusts to 45 MPH, thus have continued the Wind
Advisory until 5PM today. Hat tip to WFOs BOX and CAR for the
collaboration on this.

Deep mixing today downwind of the mountains will allow
temperatures to warm into the 20s, while northern areas stay
only in the teens or even single digits. Should see the
persistent upslope snows come to an end today with drier air
moving in.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH WEDNESDAY NIGHT/...
High pressure builds in from the west tonight, though the gusty
winds continue for much of the night. We may finally go calm
toward morning in the western New Hampshire valleys, and if so
they may see a rapid drop in temperature in radiational cooling.
10 below is within reach while 15 below would be on the colder
end of things. The rest of the area will drop into the single
digits above and below zero with the winds preventing full
cooling potential from being achieved. The combination of cold
and wind will maintain the threat of very cold wind chill values
through tonight and into Wednesday morning, thus the Wind Chill
Advisory has been extended as well as expanded southward in
Maine. Some wind chill values could approach 30 below zero in
the Rangeley and Jackman areas, but confidence is not high
enough for a Wind Chill Warning.

With less wind on Wednesday we won't mix as well and
temperatures only top out in the teens to low 20s.

Models continue to be in good agreement that a weak wave will
track out of the Great Lakes and across southern New England
Wednesday night spreading some light snow across the region. The
areas most likely to see accumulation will be in the southern
half of New Hampshire and southwest Maine. Generally only expect
1 to 3 inches from this, with the highest amounts in southwest
New Hampshire.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...
High pressure will build in from the west on Thursday. Left-over
clouds from low pressure passing south of the region will
gradually clear in southern zones through early afternoon. High
temperatures will generally range through the 20s to near 30 in
the south.

High pressure will crest over the region Thursday night as another
weak shortwave passes to the south of the region. Expect high
and mid level clouds to move into southern zones overnight but
not looking for any precipitation. Lows overnight will range
through the single numbers north and lower to mid teens south.

High pressure will shift offshore on Friday. Looking for variable
cloudiness during the day with highs from the mid 20s north to
the mid 30s south. High pressure will hold offshore Friday night
as high clouds ahead of the next system spill into the region
after midnight. Lows will range through the teens north and
lower to mid 20s south.

Models showing significant differences on surface low
development ahead of shortwave approaching from the west on
Saturday. ECMWF spins up low pressure off the mid Atlantic coast
late Friday night and early Saturday and brings a deeper low up
the coast well offshore. GFS showing weaker development over
the Ohio Valley shifting northeast to vicinity of the Jersey
coast by Saturday evening. Neither solution results in much QPF
during the day Saturday and would mostly likely be in the form
of some afternoon light snow in southern zones.

After that forecast confidence heads south for Saturday night.
Warmer GFS solution would bring snow to northern zones and rain
in the south Saturday night while the colder ECMWF would keep
better QPF offshore with precipitation remaining in the form of
light snow across the entire forecast area and highest amounts
along the coast.

In any case precipitation will wind down Sunday morning as low
pressure lifts off to the northeast. Strong northwest gradient
will set up in its wake across the region Sunday afternoon
clearing skies downwind of the mountains. Highs will range from
the mid 20s north to the mid 30s south.

Deep upper low swinging through southern Quebec Sunday night
will drive an Arctic front toward the region Sunday night.
Looking for increasing clouds after midnight with snow showers
and squalls likely pushing into western zones by Monday morning.
Lows will range through the single numbers to lower teens.

&&

.AVIATION /14Z TUESDAY THROUGH SATURDAY/...
Short Term...VFR conditions expected outside of some upslope
snow showers this morning in Whitefield. West northwest winds
could gust to 40 KT mainly early this morning with gusts to 30
KT more common this afternoon. Winds finally drop off tonight as
high pressure builds in from the west. Some light snow is
expected over southern New Hampshire and southwest Maine
Wednesday night with IFR conditions possible for a few hours.

Long Term...
VFR Thursday through Friday night. MVFR/IFR ceilings and vsby
developing on Saturday.

&&

.MARINE...
Short Term...Winds slowly dropping off from their peaks last
night, but they remain as high end gales through the day today.
Should finally be able to drop the Gale Warnings Wednesday
morning as high pressure builds in from the west.

Long Term...SCA's likely Saturday night and gales possible on
Sunday.

&&

.GYX WATCHES/WARNINGS/ADVISORIES...
ME...Wind Advisory until 5 PM EST this afternoon for MEZ007>009-
     012>014-018>028.
     Wind Chill Advisory until 10 AM EST Wednesday for MEZ007>009-
     012>014.
NH...Wind Advisory until 5 PM EST this afternoon for NHZ004-006-
     008>015.
     Wind Chill Advisory until 10 AM EST Wednesday for NHZ001>004.
MARINE...Freezing Spray Advisory until noon EST Wednesday for ANZ153-
     154.
     Gale Warning until midnight EST tonight for ANZ153.
     Heavy Freezing Spray Warning until noon EST Wednesday for
     ANZ150>152.
     Gale Warning until 7 AM EST Wednesday for ANZ150>152-154.

&&

ES
Hazardous weather outlook, Feb 26, 2:52 AM EST, 12 hours 1 minute before
Hazardous Weather Outlook
National Weather Service Gray ME
252 AM EST Tue Feb 26 2019

MEZ018>028-NHZ006-008>015-270800-
Interior York-Interior Cumberland-Androscoggin-Kennebec-
Interior Waldo-Coastal York-Coastal Cumberland-Sagadahoc-Lincoln-
Knox-Coastal Waldo-Southern Carroll-Merrimack-Belknap-Strafford-
Cheshire-Eastern Hillsborough-Interior Rockingham-Coastal Rockingham-
Western And Central Hillsborough-
252 AM EST Tue Feb 26 2019

...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for Maine, south central Maine,
southwest Maine, New Hampshire, central New Hampshire, northern New
Hampshire and southern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light snow is possible Wednesday across much of southern New
Hampshire and extreme southwestern Maine.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MEZ007>009-012>014-NHZ004-270800-
Northern Oxford-Northern Franklin-Central Somerset-Southern Oxford-
Southern Franklin-Southern Somerset-Northern Carroll-
252 AM EST Tue Feb 26 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...
...WIND ADVISORY IN EFFECT UNTIL 5 PM EST THIS AFTERNOON...

This Hazardous Weather Outlook is for south central Maine, west
central Maine, western Maine and northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

Light snow is possible Wednesday across much of southern New
Hampshire and extreme southwestern Maine.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ001>003-270800-
Northern Coos-Southern Coos-Northern Grafton-
252 AM EST Tue Feb 26 2019

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST WEDNESDAY...

This Hazardous Weather Outlook is for northern New Hampshire.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Chill Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NHZ005-007-270800-
Southern Grafton-Sullivan-
252 AM EST Tue Feb 26 2019

This Hazardous Weather Outlook is for central New Hampshire and
northern New Hampshire.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Light snow is possible Wednesday across much of southern New
Hampshire and extreme southwestern Maine.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ150>152-270800-
Coastal Waters from Stonington, ME to Port Clyde, ME out 25 NM-
Penobscot Bay-
Coastal Waters from Port Clyde, ME to Cape Elizabeth, ME out 25 NM-
252 AM EST Tue Feb 26 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heavy Freezing Spray Warning.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ154-270800-
Coastal Waters from Cape Elizabeth, ME to Merrimack River, MA out
25 NM-
252 AM EST Tue Feb 26 2019

...GALE WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.
   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ153-270800-
Casco Bay-
252 AM EST Tue Feb 26 2019

...GALE WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...FREEZING SPRAY ADVISORY IN EFFECT UNTIL NOON EST WEDNESDAY...

This Hazardous Weather Outlook is for Atlantic coastal waters.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.
   Gale Warning.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Freezing Spray Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Gray, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 2:24 AM ESTWind AdvisoryGYXAndroscoggin, Cumberland, Franklin, Kennebec, Knox, Lincoln and 5 more15 hr
Feb 26, 2:42 AM ESTGale WarningGYX28 hr
Feb 26, 2:42 AM ESTHeavy Freezing Spray WarningGYX33 hr

Nearby

Wind Chill Warnings in Maine, 2019Wind Chill Warnings in New Hampshire, 2019Every wind chill warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.